Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Ear pain after water got into the ears. Took tylenol. Having clogged ears and ringing in ears. Suggestions?

Monday I jumped into a river ( good distance of the ground since it was off a small bridge). I did get water up my nose , in my throat , and ears. I coughed up the water and went on with other outdoor activities. About an hour later, mild pain starting coming on so I bought some ear relief drops. The pain worsened and I went home, took some tylenol and put in swimmers ear drops which cleared up all the pain in my ears. It is now friday and I have still had the feeling of clogged ears and a loud ringing in both ears. Any suggestions? Thank you, Heather
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dear MLB
Hello I am Dr Ravinder Sharma. It appears you have a problem in your outer ear canal (Possibly water has entered in ear canal leading to increase in size of preexisting wax deposits ) or water has entered via throat into the middle ear leading to acute infection of the middle ear. I would advise you for a ENT examination as this may worsen to cause a hole in the drum. Do let me know if I can help you further with regards Ravinder Sharma
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor